# SDR FDEA201707051856

- Difficulty date: July 5, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 38,876 hours, 21,428 cycles
- Engine: Pwa PW4158
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7911006109
- Part serial: 40001563
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

ADVANCED POWER ON BOTH THROTTLES TO BEGIN TAXI AFTER ENGINE START, NR 1 ENGINE WOULD NOT PRODUCE ANY THRUST.  CYCLED THE NR 1 THROTTLE FULL FORWARD AND AFT WITH NO THRUST RESPONSE.  R & R THE NR 1 ENGINE EEC IAW AMM 73-21-01-04. FADEC  ADJUSTMENT TEST ACCOMPLISHED,  GOOD IAW AMM 73-21-01-04. TEST 7 &  6  OPS NORMAL. ACFT OK FOR SERVICE.
